IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lusternik-Schnirelman category and nonlinear elliptic eigenvalue problems


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 71 (1965), 644-648
DOI: https://doi.org/10.1090/S0002-9904-1965-11378-7
MathSciNet review: 0178248
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 2. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530-550. MR 173846
  • 3. F. E. Browder, Variational methods for nonlinear elliptic eigenvalue problems, Bull. Amer. Math. Soc. 71 (1965), 176-183. MR 179459
  • 4. F. E. Browder, Existence and uniqueness theorems for solutions on nonlinear boundary value problems, Proc. Sympos. Appl. Math. Vol. 17, Amer. Math. Soc., Providence, R. I., 1965; pp 24-49. MR 197933
  • 5. F. E. Browder, Infinite dimensional manifolds and nonlinear elliptic eigenvalue problems, Ann. of Math, (to appear).
  • 6. M. A. Krasnoselski, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956; English transl., Macmillan, New York, 1964. MR 159197
  • 7. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1963. MR 155257
  • 8. L. A. Lusternik and L. G. Schnirelman, Topological methods in variational problems, Trudy Inst. Mat. Mech. Moscow State Univ. (1930), 1-68.
  • 9. J. Milnor, Morse theory, Annals of Mathematics Studies, Princeton, 1963. MR 163331
  • 10. Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • 11. R. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 158410
  • 12. R. Palais and S. Smale, A generalized Morse theory, Bull. Amer. Math. Soc. 70 (1964), 165-171. MR 158411
  • 13. J. T. Schwartz, Generalizing the Lusternik-Schnirelman theory of critical points, Comm. Pure Appl. Math. 17 (1964), 307-315. MR 166796
  • 14. S. Smale, Morse theory and a nonlinear generalization of the Dirichlet problem, Ann. of Math. 80 (1964), 382-396. MR 165539
  • 15. M. M. Vainberg, Variational methods for the study of nonlinear operators, GITTL, Moscow, 1956.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11378-7

American Mathematical Society